Stability of bunched fluxons in magnetically coupled Josephson junctions

Niels Grønbech-Jensen, David Cai, Mogens Rugholm Samuelsen

Research output: Contribution to journalJournal articleResearchpeer-review

213 Downloads (Pure)

Abstract

The stability of bunched fluxon states in inductively coupled Josephson junctions is analyzed for fluxons of both equal and opposite polarity. We demonstrate that unipolar fluxons may form stable bunched states if the velocity is above a given threshold. The stability of these bunched states is based on the existence of two characteristic velocities in the coupled system. The result of analytical stability analysis is in excellent agreement with the results of numerical simulations.
Original languageEnglish
JournalPhysical Review B
Volume48
Issue number21
Pages (from-to)16160-16163
ISSN2469-9950
DOIs
Publication statusPublished - 1993

Bibliographical note

Copyright (1993) by the American Physical Society.

Keywords

  • SYSTEMS
  • TUNNEL-JUNCTIONS
  • SOLITON OSCILLATORS
  • LOCKING
  • EXCITATIONS
  • DYNAMICS
  • ARRAYS

Fingerprint Dive into the research topics of 'Stability of bunched fluxons in magnetically coupled Josephson junctions'. Together they form a unique fingerprint.

Cite this